# SDR SIMA201019302

- Difficulty date: July 7, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 16,989 hours, 13,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82285
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2712 MAINTENANCE FOUND THE EMERGENCY LIGHT STRIPS FROM ROW 3 TO ROW 8 TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY BATTERY AND CHARGER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
